# SDR FDEA201004231309

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ACA72261
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON 1ST LAYER WEB FROM TOP DURING HFEC OPEN HOLE   INSP ON 0.520" HOLE AT MAIN CARGO DOOR NR 6 LOWER JAMB FITTING AT HOLES C.  REPAIR CARRIED OUT IAW EA 8-5310-137972: FUSELAGE - MAINFRAME - MCD LOWER   JAMB REPAIR TO BORE HOLES COMMON TO NR1. NR6, NR7 SPOOL FITTINGS. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
